# SDR J7SA2022080400327

- Difficulty date: July 20, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 9,019 hours, 5,907 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Fault Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED #2 FCE DUE TO REPEAT PITCH TRIM AND SPOILER FAULT CAS MESSAGES IAW PHENOM 300 27-03-01.
